# SDR NACA201407120001

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 72,308 hours, 56,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC LOW PRESSURE LIGHT FLICKERED ON & OFF ALONG WITH MASTER CAUTION LIGHT DURING DEPARTURE.  SYSTEM "A" INDICATED .5 GALLONS DURING CLIMB AND VISUAL APPROACH.  FOUND O-RINGS ON ELEVATOR FEEL COMPUTER FILTER CAPS DETERIORATED.  REPLACED O-RINGS ON BOTH INPUT & OUTPUT, LEAK CHECKED GOOD IAW CMM 27-09-31.  SERVICED HYDRAULIC SYSTEM TO FULL IAW AMM 12-12-0, PG 201, PARA C.
